MathSciNet Relay Station
MathSciNet bibliographic data
MR1422427 (98i:57025) 57M50 (57N05)
Frohman, Charles; Meeks, William H., III The ordering theorem for the ends of properly embedded minimal surfaces. Topology 36 (1997), no. 3, 605–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement